# SDR AALA20140119001

- Difficulty date: January 13, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 70,525 hours, 24,975 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, INBD MID BULKHEAD HALF WAS BEING REPLACED DUE TO CRACK.  THE FWD FASTENER HOLE COMMON TO THE MID BULKHEAD & THE LOWER SPAR CHORD WAS FOUND TO BE AT .415 INCHES WHICH IS BEYOND THE LIMITS SPECIFIED IN SB 757-54A0039 OF .3911INCHES MAXIMUM.  ENGINEERING  AUTHORIZATION B757-54-033265 DATED 01/17/2014 WAS ISSUED TO INCREASE THE HOLE SIZE TO .4990 INCHES.  INSTALLED A FREEZE PLUG IN THE LOWER SPAR CHORD & INSTALLED FASTENER.
